Alert archive / Indiana / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 183, NWS Indianapolis, IN

August 16, 20254 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Aug 16, 2025, 11:17 PM EDT for 4 counties in Indiana. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 16, 2025, 11:17 PM EDT (03:17 UTC)
Expired
Aug 17, 2025, 12:00 AM EDT
In force
43 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bartholomew County, IN, Decatur County, IN, Johnson County, IN, Shelby County, IN

The radar

The Indianapolis radar (KIND), 55 km from the middle of the area, began a volume at 03:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.3 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2025-08-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 577 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2025-08-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
577 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1637 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

362 
WUUS53 KIND 170317
SVRIND
INC005-031-081-145-170400-
/O.NEW.KIND.SV.W.0183.250817T0317Z-250817T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
1117 PM EDT Sat Aug 16 2025

The National Weather Service in Indianapolis has issued a

* Severe Thunderstorm Warning for...
  Southern Shelby County in central Indiana...
  West central Decatur County in central Indiana...
  Southeastern Johnson County in central Indiana...
  Bartholomew County in central Indiana...

* Until midnight EDT.

* At 1117 PM EDT, a severe thunderstorm was located 8 miles southeast
  of Franklin, or 12 miles north of Columbus, moving southeast at 25
  mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Columbus, Edinburgh, Hope, Flat Rock, Princes Lakes, Geneva,
  Elizabethtown, Hartsville, Clifford, Letts, Burney, Newbern,
  Marietta, and Taylorsville.

This includes Interstate 65 between mile markers 59 and 87.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3926 8549 3906 8594 3933 8609 3934 8608
      3934 8609 3941 8613 3951 8586
TIME...MOT...LOC 0317Z 310DEG 21KT 3938 8598 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

White
2 follow-up statements
158 
WWUS53 KIND 170342
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
1142 PM EDT Sat Aug 16 2025

INC005-031-081-145-170400-
/O.CON.KIND.SV.W.0183.000000T0000Z-250817T0400Z/
Shelby IN-Decatur IN-Johnson IN-Bartholomew IN-
1142 PM EDT Sat Aug 16 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT
FOR SOUTHWESTERN SHELBY...WEST CENTRAL DECATUR...SOUTHEASTERN JOHNSON
AND BARTHOLOMEW COUNTIES...

At 1142 PM EDT, a severe thunderstorm was located near Columbus,
moving southeast at 25 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Columbus, Edinburgh, Hope, Flat Rock, Elizabethtown, Hartsville,
Clifford, Letts, Burney, Newbern, and Taylorsville.

This includes Interstate 65 between mile markers 59 and 82.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3926 8549 3906 8594 3933 8609 3934 8608
      3934 8609 3935 8608 3944 8584
TIME...MOT...LOC 0342Z 310DEG 21KT 3928 8583 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

White
208 
WWUS53 KIND 170354
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
1154 PM EDT Sat Aug 16 2025

INC005-031-081-145-170404-
/O.EXP.KIND.SV.W.0183.000000T0000Z-250817T0400Z/
Shelby IN-Decatur IN-Johnson IN-Bartholomew IN-
1154 PM EDT Sat Aug 16 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SHELBY...WEST
CENTRAL DECATUR...SOUTHEASTERN JOHNSON AND BARTHOLOMEW COUNTIES WILL
EXPIRE AT MIDNIGHT EDT...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

LAT...LON 3926 8549 3906 8594 3933 8609 3934 8608
      3934 8609 3935 8608 3944 8584
TIME...MOT...LOC 0354Z 310DEG 21KT 3924 8577 

$$

White

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 16, 9:06 PM EDT, 2 hours 11 minutes earlier. Its key messages:

  • Rain likely tonight as a decaying storm complex moves southward
  • Hot and humid conditions continue through Tuesday, cooler afterwards
  • Additional showers and storms likely during a frontal passage Tuesday into Wednesday
Area forecast discussion, Aug 16, 9:06 PM EDT, 2 hours 11 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
906 PM EDT Sat Aug 16 2025

.KEY MESSAGES...

- Rain likely tonight as a decaying storm complex moves southward

- Hot and humid conditions continue through Tuesday, cooler
  afterwards

- Additional showers and storms likely during a frontal passage
  Tuesday into Wednesday

&&

.FORECAST UPDATE...
Issued at 906 PM EDT Sat Aug 16 2025

Surface analysis this evening shows strong high pressure in place
over the northern plains, influencing the weather east into the
Great Lakes and Indiana. Aloft, a short wave was pushing across WI
and MI, helping to trigger storms. Meanwhile at the surface a very
warm and humid air mass remained in place across Central Indiana.
These features along with diurnal heating has resulted in
thunderstorm development, mainly within the Wabash Valley.

All afternoon and evening storms that have developed have shown
short lived sustainability as cold pools quickly become
dominate...choking updrafts and leading to an eventual dissipation
of the storm.

Earlier HRRR run suggesting an overnight MCS as backed off that
solution and given the convection across northern Indiana and NW
Indiana diurnal instability across those locations will be
considerably less. Thus continued convection, slowly diminishing, is
expected for the next 1-3 hours downstream of the current storms. In
the meantime storms may be capable of gusty winds due to a
downdraft, but widespread severe weather is not expected. Will use
high pops for the next few hours, trending toward low chc pops
overnight to account for the stray, renegade shower or storms due to
the very warm and moist airmass.

As dew point depressions once again fall to 1-3F, patchy fog,
particularly in rural areas will be possible.

Look for overnight low temperatures in the upper 60s and lower 70s.

&&

.MESOSCALE UPDATE...
Issued at 235 PM EDT Sat Aug 16 2025

As of early this afternoon, convection has generally remained
limited to the outflow boundary from the decayed convection that
moved through the northeastern portions of the forecast area.
Recently a Severe Thunderstorm Warning was issued for a storm to the
east of Indianapolis as it briefly showed the potential for both
severe hail and winds with good mid-level convergence. The eastern
areas of the forecast area continue to be the focus point for
thunderstorms over the next two hours, but expect focus then to
shift westward later into the early evening.

The best shear and ML CAPE continues to be across the western and
northwestern counties, but without a boundary to initiate, expect
fairly minimal coverage over the next few hours. Towards the early
evening, the cu field should fill in with at least a few showers and
storms popping up in the aforementioned area once the cap fully
erodes.

Greatest threats continue to be will be marginally severe winds and
torrential downpours along with hail in the strongest storms of the
day.

&&

.SHORT TERM (This evening through Sunday)...
Issued at 235 PM EDT Sat Aug 16 2025

Rest of Today and Tonight.

For the latest on the ongoing convection and thoughts through the
evening, see the mesoscale discussion above.

As the diurnally driven convection gradually comes to an end this
evening, focus shifts to tracking a likely MCS across Wisconsin with
good model agreement in a southerly progression through the
overnight hours. There are some differences in the timing and
strength of this gradually decaying MCS, but the WRF-ARW which
typically handles organized convection better brings in the storms
towards 6-9Z which lines up well with the NAM and is a bit faster
than the HRRR.

This MCS should have a well-defined cold pool which will allow it to
progress into Indiana while maintaining at least some threat for
damaging winds with 1000-1500 J/kg of CAPE. The lack of shear will
be made up by the strength of the cold pool but do expect a general
downward trend as it moves southward. Overnight lows will remain
mild again tonight with most spots generally falling into the low
70s.

Sunday.

Generally warm and dry conditions are expected for Sunday with some
delay in the better heating as cloud cover from the dissipated MCS
takes time to clear. This MCS should progress south of the forecast
area but if it stalls and completely dissipates there could be an
initiation point along the outflow boundary and associated
differential heating boundary. Otherwise, chances for convection
look low with only an isolated shower or storm possible during the
afternoon and evening during peak heating. As a result of the
morning clouds, daytime highs are trending lower for Sunday with
increasing confidence that highs remain sub-90 with some spots
potentially struggling to rise out of the mid 80s depending on the
thickness and longevity of the cloud cover.

&&

.LONG TERM (Sunday night through Saturday)...
Issued at 235 PM EDT Sat Aug 16 2025

Sunday Night Through Tuesday.

Quiet weather is expected to continue into Sunday night with broad
ridging continuing to dominate the weather pattern. There will be
slight northerly component to the surface winds which will allow for
some drier air to slowly work into the area, but still expect to see
dew points in the upper 60s to low 70s towards daybreak. Stronger
southerly flow returns Monday into Tuesday ahead of a frontal
passage Tuesday night into early Wednesday.

Models are all over the place on the timing of the front and the
associated weather with the passage, but generally expect to see
showers and thunderstorms ahead of the front with a low-end
potential for more organized and strong to severe convection. With
weak shear and only modest instability, organized convection
potential looks low but will need to be monitored in the days ahead.

Wednesday Through Saturday.

Cooler weather is expected in the aftermath of the frontal passage
with daytime highs in the low 80s and overnight lows in the low to
mid 60s through the remainder of the workweek. Dry air both near the
surface and aloft should keep any precipitation chances minimal, but
there does look to be a more organized and stronger upper level low
across southern Canada Saturday into Sunday which could bring
additional showers and storms for the second half of the weekend
into next week. Looking beyond into the following workweek,
conditions look to favor cooler than normal weather to finish the
month.

&&

.AVIATION (00Z TAF Issuance)...
Issued at 644 PM EDT Sat Aug 16 2025

Impacts:

- Diurnal TSRA ending this evening.

- More TSRA possible at LAF/IND 08Z-11Z

- Fog possible at BMG/HUF tonight.

Discussion:

Low confidence continues in TAFs given uncertainties in further
convective development tonight and Sunday. Radar trends show a few
diurnal driven storms over west Central Indiana and of far southern
Central Indiana, driving S or SE. Outflow boundaries were visible on
Radar from these storms, as the cold pool was cutting off updrafts
and limiting further updrafts. Have used VCTS for the next few hours
as diurnal convection is expected to wane in the next few hours.

HRRR suggests overnight convective complex devlopment NW of Indiana
with eventual propagation to northern and east Central Indiana. Low
confidence is present at this time for the devlopment of this
feature. For now a VCTS mention has been included at LAF and IND.

Light winds and high dew points across the area may also lead to Fog
development and MVFR visibilities at HUF and BMG.

Otherwise VFR conditions are expected outside of any convection.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
None.
&&

UPDATE...Puma
SHORT TERM...White
LONG TERM...White
AVIATION...Puma
Hazardous weather outlook, Aug 16, 2:44 PM EDT, 8 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
244 PM EDT Sat Aug 16 2025

INZ021-028>031-035>049-051>057-060>065-067>072-171845-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
244 PM EDT Sat Aug 16 2025

This hazardous weather outlook is for central Indiana.

.DAY ONE...Through Tonight.

Isolated showers and storms this evening with additional more
widespread storms tonight. Damaging winds are the primary threat.

Outside of storms, heat indices around 100 will continue through the
evening.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Isolated to scattered thunderstorms are expected again Sunday across
central Indiana. A few storms may be strong to severe on Sunday with
strong winds and locally heavy rain. More widespread showers and
storms are possible Tuesday and Wednesday next week.

Outside of storms, high temperatures near 90 and humid conditions
will result in afternoon heat indices at or above 100.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Local storm report, Aug 16, 10:21 PM EDT, 56 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
1021 PM EDT Sat Aug 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     Tstm Wnd Gst     1 WNW Chesterfield      40.12N 85.62W
08/16/2025  M56 MPH          Madison            IN   AWOS

            AWOS station KAID Anderson Municipal Apt.

1000 PM     Tstm Wnd Gst     2 N Castleton           39.93N 86.05W
08/16/2025  M62 MPH          Hamilton           IN   AWOS

            AWOS station KUMP 1 N Castleton.

&&
Special weather statement, Aug 16, 10:37 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
1037 PM EDT Sat Aug 16 2025

INZ046>048-054>056-170315-
Johnson IN-Morgan IN-Hendricks IN-Shelby IN-Hancock IN-Marion IN-
1037 PM EDT Sat Aug 16 2025

...A strong thunderstorm will impact portions of southwestern
Hancock, northwestern Shelby, northeastern Morgan, northern Johnson,
southeastern Hendricks and Marion Counties through 1115 PM EDT...

At 1037 PM EDT, Doppler radar was tracking a strong thunderstorm near
Speedway, or near Indianapolis, moving southeast at 30 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Indianapolis, Shelbyville, Greenwood, Lawrence, Plainfield, Franklin,
Beech Grove, Speedway, Mooresville, Southport, Avon, New Whiteland,
Cumberland, Whiteland, Bargersville, New Palestine, Meridian Hills,
Brooklyn, Warren Park, and Clermont.

This includes the following highways...
 Interstate 65 between mile markers 92 and 120.
 Interstate 70 between mile markers 62 and 95.
 Interstate 74 between mile markers 72 and 109.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3976 8646 3988 8615 3990 8595 3951 8579
      3950 8635 3962 8645
TIME...MOT...LOC 0237Z 325DEG 24KT 3975 8622

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Puma
Local storm report, Aug 16, 10:40 PM EDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
1040 PM EDT Sat Aug 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0951 PM     Tstm Wnd Dmg     2 NE Carmel             39.99N 86.09W
08/16/2025                   Hamilton           IN   Public

            Numerous trees down in a defined area of
            Westfield and Carmel along with two reports
            of trees on houses.

&&

AW
Special weather statement, Aug 16, 11:00 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
1100 PM EDT Sat Aug 16 2025

INZ054>056-063-064-170345-
Johnson IN-Brown IN-Morgan IN-Bartholomew IN-Shelby IN-
1100 PM EDT Sat Aug 16 2025

...A strong thunderstorm will impact portions of southwestern Shelby,
southeastern Morgan, northeastern Brown, Johnson and northern
Bartholomew Counties through 1145 PM EDT...

At 1059 PM EDT, Doppler radar was tracking a strong thunderstorm over
Franklin, or 16 miles west of Shelbyville, moving southeast at 35
mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Columbus, Shelbyville, Franklin, New Whiteland, Edinburgh, Whiteland,
Bargersville, Hope, Flat Rock, Princes Lakes, Geneva, Trafalgar,
Morgantown, Hartsville, Fairland, Clifford, Peoga, Beanblossom,
Boggstown, and Marietta.

This includes the following highways...
 Interstate 65 between mile markers 72 and 95.
 Interstate 74 between mile markers 109 and 110.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3935 8568 3924 8569 3927 8627 3952 8645
      3959 8582 3935 8567
TIME...MOT...LOC 0259Z 323DEG 29KT 3953 8609

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

White
Local storm report, Aug 16, 11:02 PM EDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
1102 PM EDT Sat Aug 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     Tstm Wnd Dmg     Chesterfield            40.11N 85.59W
08/16/2025                   Madison            IN   Emergency Mngr

            A few trees and power pole snapped. Time
            estimated from radar.

&&

AW
Local storm report, Aug 16, 11:03 PM EDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
1103 PM EDT Sat Aug 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     Tstm Wnd Dmg     3 NW Westfield          40.07N 86.17W
08/16/2025                   Hamilton           IN   Public

            Home siding damage in Osborne Trails
            subdivision at 193rd and Spring Mill Roads.

&&

AW

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 16, 8:27 PM EDTSpecial Weather StatementINDClinton33 min
Aug 16, 8:59 PM EDTSpecial Weather StatementINDCarroll, Tippecanoe31 min
Aug 16, 9:01 PM EDTSpecial Weather StatementINDTipton29 min
Aug 16, 9:23 PM EDTSpecial Weather StatementINDClinton, Tippecanoe37 min
Aug 16, 9:26 PM EDTSpecial Weather StatementINDHamilton34 min
Aug 16, 9:28 PM EDTSpecial Weather StatementINDDelaware, Madison32 min
Aug 16, 9:29 PM EDTSevere Thunderstorm WarningINDHamilton31 min
Aug 16, 9:41 PM EDTSevere Thunderstorm WarningINDHamilton, Hancock, Marion49 min
Aug 16, 9:52 PM EDTSpecial Weather StatementINDBoone38 min
Aug 16, 10:05 PM EDTSpecial Weather StatementINDDelaware, Madison25 min
Aug 16, 10:11 PM EDTSevere Thunderstorm WarningINDBoone, Hamilton, Hendricks, Marion27 min
Aug 16, 10:37 PM EDTSpecial Weather StatementINDMarion38 min
Aug 16, 10:47 PM EDTAreal Flood WarningINDHamilton, Hancock, Hendricks, Marion3 hr
Aug 16, 11:00 PM EDTSpecial Weather StatementINDJohnson, Shelby45 min
Aug 16, 11:29 PM EDTSpecial Weather StatementINDFountain46 min
Aug 16, 11:40 PM EDTAreal Flood AdvisoryINDHancock, Hendricks, Johnson, Marion, Morgan, Shelby3 hr
Aug 17, 12:22 AM EDTSpecial Weather StatementINDLawrence38 min
Aug 17, 12:27 AM EDTSevere Thunderstorm WarningINDJackson, Lawrence, Monroe33 min
Aug 17, 12:56 AM EDTSpecial Weather StatementINDLawrence34 min
Aug 17, 1:08 AM EDTSpecial Weather StatementINDVermillion52 min
Aug 17, 1:36 AM EDTSpecial Weather StatementINDMartin24 min
Aug 17, 1:41 AM EDTSpecial Weather StatementINDClay, Sullivan, Vigo34 min
Aug 17, 2:08 AM EDTSpecial Weather StatementINDGreene, Sullivan37 min
Aug 17, 5:46 AM EDTSpecial Weather StatementINDTippecanoe29 min
Aug 17, 6:12 AM EDTSpecial Weather StatementINDTippecanoe33 min
Aug 17, 6:32 AM EDTSpecial Weather StatementINDMontgomery28 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.